# SDR YENA2025043000456

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 7,122 hours, 1,298 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: FRH010034
- Part serial: 41225328
- Condition: Failed
- Location: Fuel Sys
- Part time: 7,173 hours, 1,305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#623, JFK-LAX. (ETOPS)  FUEL ACT TRANSFER  FAULT ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); REMOVED AND REPLACED ACT VENT-VALVE ACTUATOR (91QH) IAW AMM 28-28-72. ALL OPS TEST OK. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
